# SDR HEEA079886

- Difficulty date: June 11, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,445 hours
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5851345
- Part serial: 1940
- Condition: Malfunctioned
- Location: Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR DISPLAY IS DIM AT MAXIMUM INTENSITY. REPLACED WITH SERVICEABLE PART.
